Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 352, NWS Springfield, MO

June 26, 2011Texas County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 26, 2011, 2:46 PM CDT for Texas County, Missouri. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 2:46 PM CDT (19:46 UTC)
Expired
Jun 26, 2011, 3:45 PM CDT
In force
59 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Texas County, MO

The radar

The Springfield radar (KSGF), 141 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 3:05 PM CDTHAIL 1.25Prescott, MOMIXED QUARTER AND HALF DOLLAR SIZED HAIL REPORTED. LIGHTLY COVERING GROUD.
Jun 26, 3:11 PM CDTHAIL 12 N Prescott, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 2:24 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.8 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3064 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 237 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3064 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1122 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
237 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

596 
WUUS53 KSGF 261946
SVRSGF
MOC215-262045-
/O.NEW.KSGF.SV.W.0352.110626T1946Z-110626T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
246 PM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 345 PM CDT.

* AT 241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR SUCCESS...OR 9 MILES NORTHWEST OF
  HOUSTON...MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE HOUSTON AND RAYMONDVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3724 9165 3726 9219 3751 9222 3748 9175
      3742 9175 3742 9165 3725 9164
TIME...MOT...LOC 1946Z 289DEG 27KT 3739 9203
WIND...HAIL 60MPH 1.00IN

$$

CRAMER
2 follow-up statements
508 
WWUS53 KSGF 262002
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
302 PM CDT SUN JUN 26 2011

MOC215-262045-
/O.CON.KSGF.SV.W.0352.000000T0000Z-110626T2045Z/
TEXAS MO-
302 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT 
FOR TEXAS COUNTY...

AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES
NORTH OF PRESCOTT TO YUKON...MOVING EAST AT 35 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.

LOCATIONS IMPACTED INCLUDE HOUSTON AND RAYMONDVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR SOUTH CENTRAL MISSOURI.

&&

LAT...LON 3724 9166 3724 9172 3725 9198 3750 9205
      3748 9175 3743 9176 3742 9175 3742 9165
      3725 9164
TIME...MOT...LOC 2002Z 271DEG 31KT 3748 9189 3726 9185
WIND...HAIL 60MPH 1.00IN

$$

CRAMER
264 
WWUS53 KSGF 262037
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
337 PM CDT SUN JUN 26 2011

MOC215-262047-
/O.EXP.KSGF.SV.W.0352.000000T0000Z-110626T2045Z/
TEXAS MO-
337 PM CDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TEXAS COUNTY WILL
EXPIRE AT 345 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR SOUTH CENTRAL MISSOURI.

LAT...LON 3724 9166 3724 9172 3725 9198 3750 9205
      3748 9175 3743 9176 3742 9175 3742 9165
      3725 9164
TIME...MOT...LOC 2037Z 271DEG 31KT 3747 9151 3725 9147

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:07 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 26, 12:07 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1207 PM CDT SUN JUN 26 2011

...UPDATE TO AVIATION...

.DISCUSSION...

SEVERAL FORECAST CHALLENGES THIS MORNING...INCLUDING SHORT TERM
RAIN/THUNDER POTENTIAL...FROPA ON MONDAY NIGHT/TUESDAY...AND SOME OF
THE WARMEST TEMPS OF THE SEASON THUS FAR FOR MUCH OF THE UPCOMING
WEEK.

OUT OF THE GATE THIS MORNING...MCS ACTIVITY ONGOING AS EXPECTED OVER
STL AREA TO POINTS EAST.  MAY SEE SOME BACKBUILDING INTO THE CWA
THROUGH THE MID MORNING HOURS TODAY AS THE LOW LEVEL JET CONTINUES
TO VEER...BUT CHANCES FOR RAIN APPEAR TO BE DWINDLING...ESPECIALLY
OVER SW MISSOURI AND EASTERN KS.

WARM FRONT CURRENTLY STRETCHING ACROSS THE NORTHERN AND EASTERN CWA
HAS BEEN SLOWED AND REINFORCED BY MCS OUTFLOW OVER THE LAST 24
HOURS OR SO...BUT EXPECT THIS BOUNDARY TO AGAIN MAKE SOME PROGRESS
MIXING NORTH INTO NORTHERN MO TO CENTRAL ILLINOIS BY THIS EVENING.
SUSPECT WE'LL SEE DEVELOPMENT OF CONVECTION OVER
NEBRASKA...IOWA...FAR NORTHERN MISSOURI BY LATE
AFTERNOON/EVENING...WITH DEVELOPMENT (YET AGAIN) INTO AN MCS OVER
THE MISSISSIPPI AND NORTHERN MISSOURI RIVER VALLEYS.  HAVE A
SNEAKING SUSPICION THAT ALMOST...IF NOT ENTIRETY...OF THE CWA IS
GOING TO STAY DRY...AS A STRONG CAP BUILDS IN BEHIND THE WARM
FRONT.  ONLY POTENTIAL AREA TO BE CLIPPED BY AN MCS WILL BE THE FAR
EASTERN/NORTHEASTERN OZARKS TONIGHT.  ANY STORM THAT IS ABLE TO GET
INTO THE CWA WILL HAVE THE POTENTIAL TO BE STRONG TO SEVERE...WITH
HAIL AND WIND PRIMARY THREATS.  AGAIN...HOWEVER...CHANCES OF PRECIP
ALONE SIMPLY AREN'T GOOD.

REGION SHOULD BE SOLIDLY CAPPED SUNDAY NIGHT AND INTO MONDAY
MORNING...BEFORE A COLD FRONT BEGINS TO APPROACH THE REGION BY
MIDDAY MONDAY THROUGH TUESDAY MORNING.  POPS ALONG/AHEAD OF THE
FRONT REMAIN RATHER UNCLEAR...AS FRONT WILL BE RATHER STRONG...BUT
LACKING UPPER LEVEL SUPPORT AND MOVING INTO A HIGHLY CAPPED
ATMOSPHERE.  DON'T THINK A FEW STRONG TO SEVERE STORMS ARE OUT OF
THE QUESTION ON MONDAY EVENING IF THE CAP IS ABLE TO BREAK.

WILL NEED TO WATCH HEAT HEADLINE POTENTIAL ON MONDAY...ESPECIALLY IF
CLOUD COVER IS SOMEWHAT SPARSE OUT AHEAD OF THE FRONT.  MID 90S
TEMPS WILL CERTAINLY BE THERE...AND MOISTURE POOLING AHEAD OF THE
FRONT WILL BE A DISTINCT POSSIBILITY...PERHAPS RESULTING IN MID TO
EVEN UPPER 70S DEWPOINTS.  COMBINATION OF THE TWO WILL YIELD HEAT
INDICES PUSHING THE 105 MARK IN MANY LOCATIONS.

DOES LOOK LIKE THE FRONT WILL BE ABLE TO MAKE DOWN TO THE
ARKANSAS/MISSOURI STATE LINE...RESULTING IN A SHORT REPRIEVE FROM
THE HEAT I-44 NORTH ON TUESDAY...AND JUST A CHANCE FOR A FEW
SHOWERS/THUNDERSTORMS OVER FAR SOUTHERN MO/NORTHERN ARKANSAS DURING
THE AFTERNOON AND EVENING.

FRONTAL BOUNDARY MOVES BACK NORTH WEDNESDAY INTO THURSDAY AS A WARM
FRONT...WITH A DECIDEDLY IMPRESSIVE UPPER LEVEL RIDGE SETTING UP OVER
THE SOUTHERN HALF OF THE CONUS FOR THE END OF THE WORKWEEK.  WITH
850 TEMPS PROGGED TO BE PUSHING 30C BY THE END OF THE WEEK...UPPER
90S TO NEAR 100 WILL BE POSSIBLE.

BOXELL

&&

.AVIATION...
FOR THE 18Z TAFS...ELEVATED CONVECTION HAS DEVELOPED EARLIER THIS
MORNING WITH THE AID OF A LOW LEVEL JET. CONVECTION FORMED A COLD
POOL WITH OUTFLOW BEGINNING TO DEVELOP MORE CONVECTION OVER WEST
CENTRAL MISSOURI WHICH IS ALSO IN THE VICINITY OF THE STATIONARY
FRONTAL BOUNDARY. FURTHER SOUTH THE CONVECTION IS STILL GOING AND
HEADING TOWARDS THE JLN FORECAST POINT BY 18Z FOR THE ONSET OF THE
NEW TAFS. WILL BRING DOWN THE VISIBILITIES WITH THUNDER TO A TEMPO
1SM THROUGH 19Z. SEEING A FEW MORE UPDRAFTS BEGINNING TO DEVELOP
OUT EAST AHEAD OF THE MCS BUT FOR NOW AM NOT EXPECTING ANYTHING TO
WARRANT MENTIONING TSRA AT SGF/BBG.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 26, 2:35 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
235 PM CDT SUN JUN 26 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-271945-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
235 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

LIMITED TORNADO RISK.
SIGNIFICANT HAIL RISK.
SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK.
ELEVATED LIGHTNING RISK.
LIMITED TO LOCALLY ELEVATED EXTREME HEAT RISK.
LIMITED NON THUNDERSTORM HIGH WIND RISK.

DISCUSSION...

AN AREA OF THUNDERSTORMS HAS QUICKLY DEVELOPED OVER SOUTH CENTRAL
MISSOURI THIS AFTERNOON AND WILL HAVE THE POTENTIAL OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL TO THE SIZE OF GOLF
BALLS.  AN ISOLATED TORNADO CAN NOT BE RULED OUT.

LATER THIS AFTERNOON AND TONIGHT...A COMPLEX OF STORMS IS
EXPECTED TO FORM IN NORTHERN MISSOURI AND IOWA...AND PUSH
SOUTHEAST. WHILE MOST OF THE ACTIVITY WILL REMAIN NORTH AND EAST
OF THE OUTLOOK AREA...A FEW STORMS COULD CLIP THE FAR EASTERN AND
NORTHEASTERN OZARKS. ANY STORMS THAT DO MOVE INTO THE OUTLOOK
AREA
WILL BE CAPABLE OF THUNDERSTORM WIND GUSTS TO 60 MPH AND HAIL TO
THE SIZE OF QUARTERS...ALONG WITH FREQUENT CLOUD TO GROUND
LIGHTNING.

IN ADDITION...TEMPERATURES WILL WARM INTO THE LOW TO MID 90S
AGAIN THIS AFTERNOON IN AREAS NOT AFFECTED BY THUNDERSTORMS.
COMBINED WITH DEWPOINTS IN THE LOW 70S...THIS WILL RESULT IN HEAT
INDICES IN THE UPPER 90S AND LOW 100S. THE HIGHEST VALUES ARE
EXPECTED TO BE OVER THE OSAGE PLAINS OF EASTERN KANSAS AND FAR
WEST CENTRAL MISSOURI. NON THUNDERSTORM WIND GUSTS TO 35 MPH WILL
BE POSSIBLE OVER THIS AREA AS WELL DURING THE AFTERNOON HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON AND
MONDAY NIGHT...AS WELL AS ON TUESDAY...AS A COLD FRONT PUSHES
SOUTH TO THE ARKANSAS STATE LINE. A FEW STRONG TO SEVERE STORMS
WILL BE POSSIBLE DURING THIS TIME FRAME...WITH GUSTY WINDS AND
LARGE HAIL THE PRIMARY THREATS.

VERY WARM AND HUMID CONDITIONS WILL BE POSSIBLE ON MONDAY AHEAD
OF THE COLD FRONT...WITH HEAT INDICES IN THE UPPER 90S AND LOW
100S EXPECTED. ON WEDNESDAY THROUGH SATURDAY...TEMPERATURES WILL
WARM INTO THE MID TO UPPER 90S ACROSS THE REGION. HEAT INDICES AT
OR ABOVE 100 DEGREES WILL BE COMMON.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED OVER SOUTH CENTRAL MISSOURI
THROUGH THE EARLY EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Jun 26, 11:45 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1145 AM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 AM     HAIL             2 NNE TREECE            37.03N 94.83W
06/26/2011  E2.75 INCH       CHEROKEE           KS   FIRE DEPT/RESCUE

            BAXTER SPRINGS FIRE CHIEF REPORTED WINDSHIELD BROKEN AT
            THE INTERSECTION OF HIGHWAY 166 AND HIGHWAY 69.

&&

KARDELL
Local storm report, Jun 26, 12:02 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     HAIL             1 S SKIDMORE            37.23N 94.83W
06/26/2011  E1.00 INCH       CHEROKEE           KS   PUBLIC

&&

KARDELL
Local storm report, Jun 26, 12:49 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HAIL             5 S WHEATLAND           37.87N 93.40W
06/26/2011  E0.75 INCH       HICKORY            MO   PUBLIC

&&

KARDELL
Local storm report, Jun 26, 2:10 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
210 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             NORWOOD                 37.11N 92.41W
06/26/2011  E1.00 INCH       WRIGHT             MO   AMATEUR RADIO

&&

JCOLUCCI
Local storm report, Jun 26, 2:37 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
237 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     3 S MOUNTAIN GROVE      37.09N 92.26W
06/26/2011                   WRIGHT             MO   AMATEUR RADIO

            ONE BARN DESTROYED AND POWER LINES DOWN.

&&

JCOLUCCI
Local storm report, Jun 26, 2:40 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
240 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             CABOOL                  37.12N 92.10W
06/26/2011  E1.00 INCH       TEXAS              MO   PUBLIC

&&

JCOLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 12:35 PM CDTSevere Thunderstorm WarningSGFHickory27 min
Jun 26, 1:50 PM CDTSevere Thunderstorm WarningSGFDouglas, Wright55 min
Jun 26, 2:11 PM CDTSevere Thunderstorm WarningSGFHowell, Texas64 min
Jun 26, 3:13 PM CDTSevere Thunderstorm WarningSGFDent, Howell, Oregon, Shannon, Texas62 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.